# SDR VNAA0107012

- Difficulty date: July 8, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 15,692 hours, 13,948 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Valve
- Part number: S4340200001
- Part serial: 064
- Condition: Failed
- Part time: 15,182 hours, 13,517 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAXI THE CREW RECEIVED A EMERGENCY PARKING BRAKE ACCUMULATOR FAIL CAS MESSAGE.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND FOLLOWED THE PROCEDURES AND THE MESSAGE CLEARED.  DURING FURTHER TAXI, THE CREW RECEIVED THE SAME MESSAGE AND CONTACTED MAINTENANCE CONTROL WHO CONFIRMED THE QUICK REFERENCE HANDBOOK PROCEDURE WAS COORECT.  THE MESSAGE HAD CLEARED AND ASKED MAINTENANCE CONTROL FOR VERIFICATION TO DEPART.  DURING CLIMBOUT THE CREW RECEIVED THE EMERGENCY PARKING BRAKE ACCUMULATOR FAIL MESSAGE AND WERE ADVISED TO RETURN TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE CHECK VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED A
